American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 98 found      Go to page: 1 2 3 4

[31] Jean-Pierre Gabardo and Yun-Zhang Li. Holes in the spectrum of functions generating affine systems. Proc. Amer. Math. Soc. 135 (2007) 1775-1784. MR 2286088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. A. Zalik. On MRA Riesz wavelets. Proc. Amer. Math. Soc. 135 (2007) 787-793. MR 2262874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dorin Ervin Dutkay. Low-pass filters and representations of the Baumslag Solitar group. Trans. Amer. Math. Soc. 358 (2006) 5271-5291. MR 2238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. S. Laugesen. On affine frames with transcendental dilations. Proc. Amer. Math. Soc. 135 (2007) 211-216. MR 2280189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] G. Garrigós, E. Hernández, H. Sikic and F. Soria. Further results on the connectivity of Parseval frame wavelets. Proc. Amer. Math. Soc. 134 (2006) 3211-3221. MR 2231904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Angela Kunoth and Jan Sahner. Wavelets on manifolds: An optimized construction. Math. Comp. 75 (2006) 1319-1349. MR 2219031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bin Dong and Zuowei Shen. Linear independence of pseudo-splines. Proc. Amer. Math. Soc. 134 (2006) 2685-2694. MR 2213748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Eva Curry. Radix representations, self-affine tiles, and multivariable wavelets. Proc. Amer. Math. Soc. 134 (2006) 2411-2418. MR 2213715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dao-Qing Dai and Wei Lin. Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006) 1383-1390. MR 2199184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] V. Yu. Protasov. Piecewise-smooth refinable functions. St. Petersburg Math. J. 16 (2005) 821-835. MR 2106669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] D. Pokhyl'ko. Wavelet estimators of a density constructed from observations of a mixture. Theor. Probability and Math. Statist. 70 (2005) 135-145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Xiaojie Gao, S. L. Lee and Qiyu Sun. Eigenvalues of scaling operators and a characterization of $B$-splines. Proc. Amer. Math. Soc. 134 (2006) 1051-1057. MR 2196038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ole Christensen and Wenchang Sun. Stability of wavelet frames with matrix dilations. Proc. Amer. Math. Soc. 134 (2006) 831-842. MR 2180901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Lorenzo Brandolese. Poisson kernels and sparse wavelet expansions. Proc. Amer. Math. Soc. 133 (2005) 3345-3353. MR 2161159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yun-Zhang Li. On the construction of a class of bidimensional nonseparable compactly supported wavelets. Proc. Amer. Math. Soc. 133 (2005) 3505-3513. MR 2163585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005) 24-45. MR 2133804.
Abstract, references, and article information   
View Article: PDF

[54] Richard Foote. An algebraic approach to multiresolution analysis. Trans. Amer. Math. Soc. 357 (2005) 5031-5050. MR 2165396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Victor Didenko. Spectral radii of refinement and subdivision operators. Proc. Amer. Math. Soc. 133 (2005) 2335-2346. MR 2138876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information   
View Article: PDF

[58] Yun-Zhang Li. A note on Gabor orthonormal bases. Proc. Amer. Math. Soc. 133 (2005) 2419-2428. MR 2138885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Koichi Saka. Scaling exponents of self-similar functions and wavelet analysis. Proc. Amer. Math. Soc. 133 (2005) 1035-1045. MR 2117204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 98 found      Go to page: 1 2 3 4